# SDR MASA20220413200

- Difficulty date: April 13, 2022
- Submitted: April 13, 2022
- Operation: Air carrier
- Aircraft: N904FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15004
- Aircraft time: 43,484 hours, 34,205 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Exhaust Cone
- Part number: WA670307011
- Part serial: NA
- Condition: Dented
- Location: Skin/Aft Cone
- Part time: 43,484 hours, 34,205 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE DISCOVERED TWO DENTS AFFECTING THE SKIN AFT CONE (P/N: WA670-30701-1). PERFORMED PERM REPAIR IAW CRJ700/900 STRUCTURAL REPAIR MANUAL (SRM) 53-85-00-001-002-A01, ITEM 1.
